# SDR ASAA0580111

- Difficulty date: February 26, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Aircraft time: 42,410 hours, 21,355 cycles
- Engine: Pwa JT8D219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Part number: 99579211
- Condition: Dented
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC HV-CHECK - CABIN FLOOR PANEL HAT CHANNEL DENTED.  REPLACED CHANNEL. (K)
